MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE

MEDOS INTERNATIONAL SARL GALAXY G3 XSFT 3MM X 6CM; NEUROVASCULAR EMBOLIZATION DEVICE
Catalog Number GLX120306
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
As reported by the field, during a coil embolization, a galaxy g3 xsft 3mm x 6cm coil (glx120306, 30789546) was cut during deployment inside the aneurysm.There was no patient injury reported.
 
Additional Manufacturer Narrative
Product complaint #
=
> pc-(b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section b3 ¿ date of event: the date of the event was not reported.Section d2b ¿ procode: krd/hcg.Section e1 ¿ initial reporter: the customer contact information, including name, occupation, phone, fax, and e-mail address, was not reported.Section h3 - the device is available to be returned for evaluation and testing.However, it has not been received to date as indicated as ¿other¿ in this section as the reason for non-evaluation.If the device returns, a device investigation will be performed.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).One image was received and the review was made by an independent physician the results are shown below: "from the description it is deducted that there was a detachment of the coil that was unpredicted.There is one image provided which shows a single projection (lateral) with a coiled aneurysm and the target coil partially outside of the target area and in the vessel.Proximal to the dense coil, there is a filament visible along the vessel which suggest that the coil despiralized.Furthermore, the microcatheter is not visible in the image, and only the proximal distal access catheter is seen.The reason for the despiralization is not clear from the image.No further information is available to me at this time to give more insight".A manufacturing record evaluation was performed for the finished device 30789546 number, and no non-conformances related to the malfunction were identified.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Complaint conclusion: as reported by the field, during a coil embolization, a galaxy g3 xsft 3mm x 6cm coil (glx120306, 30789546) was cut during deployment inside the aneurysm.There was no patient injury reported.No additional information is available.One image was received, and the review was made by an independent physician the results are shown below: "from the description it is deducted that there was a detachment of the coil that was unpredicted.There is one image provided which shows a single projection (lateral) with a coiled aneurysm and the target coil partially outside of the target area and in the vessel.Proximal to the dense coil, there is a filament visible along the vessel which suggest that the coil despiralized.Furthermore, the microcatheter is not visible in the image, and only the proximal distal access catheter is seen.The reason for the despiralization is not clear from the image.No further information is available at this time to give more insight".With the information available and without the product available for analysis, the reported customer complaint could not be confirmed.A manufacturing record evaluation was performed for the finished device 30789546 number, and no non-conformances related to the malfunction were identified.The exact cause of the event could not be determined; however, there are circumstances of the procedure that may have contributed to the reported failure.Mechanical detachments are indicative of the application of excessive force, possibly in an attempt to overcome the reported resistance.Excessive force applied to a coil through repeated coil deployments or manipulation can increase the possibility of premature detachment.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
GALAXY G3 XSFT 3MM X 6CM
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC. (FREMONT)
47709 fremont blvd
fremont CA 94538
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key18875933
Report Number3008114965-2024-00302
Device Sequence Number9255883
Product Code KRD
UDI-Device Identifier10886704077695
UDI-Public10886704077695
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K150319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Catalogue NumberGLX120306
Device Lot Number30789546
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2024
Supplement Date Received by Manufacturer03/22/2024
05/21/2024
Initial Report FDA Received Date03/11/2024
Supplement Report FDA Received Date04/03/2024
05/21/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown